MAUDE Adverse Event Report: B. BRAUN MEDICAL INC.; CATHETER, FLOW DIRECTED

B. BRAUN MEDICAL INC.; CATHETER, FLOW DIRECTED
Catalog Number 601296
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The sample has not yet been received and the investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.
 
Event or Problem Description
As reported by the user facility: after the balloon catheter was implanted, it failed to inflate.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were returned for evaluation in connection with this incident.Multiple unsuccessful attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
MDR Report Key8150989
Report Number2523676-2018-00103
Device Sequence Number19204298
Product Code DYG
UDI-Device Identifier04046964325823
UDI-Public04046964325823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K822806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number601296
Device Lot Number0061546628
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1